MathSciNet Relay Station
MathSciNet bibliographic data
MR2792396 65N30
Behrens, Edwin M.; Guzmán, Johnny A mixed method for the biharmonic problem based on a system of first-order equations. SIAM J. Numer. Anal. 49 (2011), no. 2, 789–817.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement